Simon, László (2016) On some properties of a system of nonlinear partial functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (22). pp. 1-12. ISSN 1417-3875
|
Text
p4274.pdf Download (702kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4274.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 12 Jan 2017 06:05 |
Last Modified: | 12 Jan 2017 06:05 |
URI: | http://real.mtak.hu/id/eprint/45168 |
Actions (login required)
![]() |
Edit Item |